Prava(>40mg);Rosuvastatin(>5 mg)/Dasabu-Paritapre-Ritonavir Interactions
This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking or discontinuing any drug or commencing any course of treatment.
Severe. These medicines may interact and cause very harmful effects and are usually not taken together. Contact your healthcare professional (e.g. doctor or pharmacist) for more information.
How the interaction occurs:
This combination treatment for hepatitis infection may increase the amount of pravastatin or rosuvastatin in your body.
What might happen:
The amount of pravastatin or rosuvastatin in your blood may increase and could cause muscle problems.
What you should do about this interaction:
Make sure to let your healthcare professionals (e.g. doctor or pharmacist) know that you are taking these medicines together. Your doctor may want to lower your pravastatin or rosuvastatin dose while you are receiving treatment with this hepatitis C medicine.Let your doctor know right away if you have any unexplained muscle pain, tenderness, weakness, or discoloration of your urine.Your healthcare professionals may already be aware of this interaction and may be monitoring you for it. Do not start, stop, or change the dosage of any medicine before checking with them first.
- 1.Viekira Pak (ombitasvir, paritaprevir, and ritonavir; dasabuvir) US prescribing information. AbbVie Inc. July, 2018.
- 2.Viekirax (ombitasvir, paritaprevir, ritonavir) UK summary of product characteristics. AbbVie Limited January 16, 2019.
CONDITIONS OF USE: The information in this database is intended to supplement, not substitute for, the expertise and judgment of healthcare professionals. The information is not intended to cover all possible uses, directions, precautions, drug interactions or adverse effects, nor should it be construed to indicate that use of a particular drug is safe, appropriate or effective for you or anyone else. A healthcare professional should be consulted before taking any drug, changing any diet or commencing or discontinuing any course of treatment.